Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maceda7

Any suggestions for helping redness from accutane

I am on my 6th month of accutane and my acne itself is gone but i have lots of redness on my face does anyone know of any redness reducing techniques or products.

Share this post


Link to post
Share on other sites

i think i got same problem, almost done wit 4 months, at 80mg currently. i got lots of redmarks, my cheeks are just flushed, but i still got red marks from pimples and whatnot, but my face feels smooth as a baby, is there something i can take?

Share this post


Link to post
Share on other sites

unfortunately i dont think there is much you can take....ive been off tane for 5 months now, and i still get really flushed...most people say it will gradually fade away with time...so who knows, it might take 1-2 years for my flushing to dissapear...time will tell

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×